# SDR 0003001243

- Difficulty date: August 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N243NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 24,064 hours, 10,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHK/COMMISSIONING FOUND CORROSION ON BS 1521 PRESSURE BULKHEAD CAP BETWEEN LBL 13 AND RBL 16.  REPAIRED PER EA 12-178452.
